MAUDE Adverse Event Report: INVIVO CORPORATION PHILIPS EXPRESSION MR200; PHYSIOLOGICAL PATIENT MONITOR

INVIVO CORPORATION PHILIPS EXPRESSION MR200; PHYSIOLOGICAL PATIENT MONITOR
Model Number 866120
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer (b)(6) reported that one of the device's casters will not remain locked.The device was not in use on a patient.
 
Additional Manufacturer Narrative
Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.H3 other text : the caster was discarded.

Brand Name
PHILIPS EXPRESSION MR200
Common Device Name
PHYSIOLOGICAL PATIENT MONITOR
Manufacturer (Section D)
INVIVO CORPORATION
12151 research parkway
suite 200
orlando FL 32826
MDR Report Key9786768
Report Number1051786-2020-00007
Device Sequence Number14151618
Product Code MWI
UDI-Device Identifier00884838033764
UDI-Public(01)00884838033764
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131382
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866120
Device Catalogue Number866120
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/18/2020
Supplement Date Received by Manufacturer02/18/2020
Initial Report FDA Received Date03/04/2020
Supplement Report FDA Received Date04/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1